Jump to content
Important Survey - Please Participate ×

3 weeks off klonopin. Anxiety thru the roof


[Pr...]

Recommended Posts

Hey all i was detoxed 3 weeks ago from klonopin 1.5 mgs a day for a year.. most of the withdrawl symptoms have gone..but my anxiety is at an all time high.. I wake up every morning shaking.. it makes me physically ill.. my stomach is so bad im nauseous 24/7 i can't eat.. is it still normal to feel this much anxiety? Is this still my body getting use to not having the klonopin..or is it the underling anxiety now surfacing that was just bandaided by the klonopin?  I started dbt program monday.. ive done it 3x already.. my doctor just keeps telling me to keep busy.. but how do u stay busy 16 hours a day. I just wanna be a normal calm person.. this anxiety is getting old.. suffering for 1 year like this.. please some one help me put this at else. N also i forgot to mentioned my husband just left me a couple weeks ago too so im very emotional about that as well.. thank u
Link to comment
Share on other sites

Hey all i was detoxed 3 weeks ago from klonopin 1.5 mgs a day for a year.. most of the withdrawl symptoms have gone..but my anxiety is at an all time high.. I wake up every morning shaking.. it makes me physically ill.. my stomach is so bad im nauseous 24/7 i can't eat.. is it still normal to feel this much anxiety? Is this still my body getting use to not having the klonopin..or is it the underling anxiety now surfacing that was just bandaided by the klonopin?  I started dbt program monday.. ive done it 3x already.. my doctor just keeps telling me to keep busy.. but how do u stay busy 16 hours a day. I just wanna be a normal calm person.. this anxiety is getting old.. suffering for 1 year like this.. please some one help me put this at else. N also i forgot to mentioned my husband just left me a couple weeks ago too so im very emotional about that as well.. thank u

 

I think anxiety and stomach upset would be normal for anyone who's husband just left.  I hope you can stay strong through this crisis...

Link to comment
Share on other sites

Yes I know.. but is this anxiety from withdrawls or normal anxiety.. im still Alittle out of it.. I start therapy tomorrow.. is dizziness still withdrawls? How long does it ta k e to get pre benzo feeling back?
Link to comment
Share on other sites

Anyone whose relationship just ended is most likely going to have anxiety even without the complication of recovering from using a benzodiazepine.  Keeping busy (distracting oneself) is truly a good suggestion, although carrying through with it is more difficult, I know.

 

Morning anxiety is particularly common.  In your situation, I think I would get up as soon as I woke up in the morning and get started with the day. 

 

Time is the healer with relationship pain, as it is with benzodiazepine recovery.

 

Best of luck to you... hang in there, things will look better with a little time.

:smitten:

Link to comment
Share on other sites

Yes I know.. but is this anxiety from withdrawls or normal anxiety.. im still Alittle out of it.. I start therapy tomorrow.. is dizziness still withdrawls? How long does it ta k e to get pre benzo feeling back?

 

I wish I knew more..  :smitten:

Link to comment
Share on other sites

Thank u for all ur help.. I wish the dizziness would go away already totally.  I think I would be able to handle the anxiety better.. the dizziness stops me from doing stuff which makes me more anxious.. ughhh
Link to comment
Share on other sites

3 weeks a lot of people are still having acute withdrawal symptoms, so you feeling all of this anxiety and nausea is a byproduct of the withdrawal. Most likely. When I went to rehab for opiates, the benzo people were still sick when they left at 30 days. These symptoms should lessen soon, so hang in there. Your husband leaving probably exacerbates some of your symptoms. The good thing is, atleast in my experience, it were the things that made me uncomfortable that made me heal the most. Getting through fears etc, has really helped me reign in my anxiety. I used to be so anxious in public, but for months I went to aa meetings, and kind of forced myself to speak Infront of everyone. At first it literally felt like people's eyes were burning holes in me and my heart felt like it was going to run out if my chest. Eventually though, actually surprisingly quickly I stopped getting anxious at all. I have had that anxiety all if my life. To the point where my social phobia basically stopped me from going to class in college when I got out of high school, because I was so afraid if having to speak Infront of a bunch of new people. What I didn't realize, us everyone is in the same position lol, and once you are around people you get to know them and they fear goes away anyways. I probably wasted 30k dollars on college because when it came time to do an assignment that had to be presented, I would just stop going. Crazy. Anyways, I apologize if I got off track lol, but basically, in my experience things get better, and for me, got better than before the medication. Stay hopeful and figure out good ways to distract yourself. Best wishes
Link to comment
Share on other sites

Thank u !! For that.. I needed to hear that... I wanted to make sure i wasn't nuts.. that i still am adjusting to not having the klonopin. I mean the dizziness n everything started the day the klonopin stopped so I figured that was it. But sometimes u need to hear it from someone else.. I think u nailed it perfect ly. That's how I feel my husband leaving just adds to the depression n anxiety im getting from withdrawls..I hope i get better soon.. I have work n my child to worry about.. hopefully this will be a thing of the past sooner than later..  :laugh:
Link to comment
Share on other sites

×
×
  • Create New...